10 mins after taking the abortion tablet I was in agony; after 30 mins it was all overBy anonymous on 22/11/2012
medical abortion abortion 7 weeks
When I first found out I was pregnant I was shocked, I was currently on the 'mini' contraceptive pill, so it was not expected or planned.
I went to see my doctor who confirmed my pregnancy and was really supportive about my decision to have a termination.
I then went to the hospital a week later, where they did a blood tests, I had some swabs to check for any infections, I also had a internal scan to check my gestation and I was given the first tablet.
I went to work the next day and was fine, I had no bleeding and no cramping, just felt a little nauseous.
The day after I was at the hospital for the 2nd tablet, I was told I would be there all day so had packed a little bag, little did I know it wasn't needed. I took the first tablet and went for a walk like they suggested.
Within 10 minutes I was in agony - I was being sick everywhere
No position was comfortable, the ‘easiest’ place was to sit on the toilet with my head between my knees!! The pain was so intense I was being sick everywhere. I still hadn't had any bleeding at this time.
Within 30 minutes of taking the tablet I felt a ‘pop’ in my lower abdomen and felt something 'slip out'. The doctor came to check and she confirmed that I had passed the pregnancy.
The intense cramps and pains stopped all together and all I had was a period pain type cramp, which the nurse came and gave me some paracetamol for.
I continued to bleed very heavily afterwards, some which had clotted.
I had arrived at the hospital at 9 and the nurse told me I was free to go home at half 12.
When I arrived home from the hospital I decided to research other people's experiences of the medical abortion and after reading some personal stories, I'm glad I hadn't researched it before having the abortion.
I think my symptoms seemed to be very mild, but as I was informed beforehand individuals react differently to the tablets, all I feel now is relieved that its all over.